# SDR 2007FA0000548

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: General aviation
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 2,343 hours, 1,610 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: S37794P2337M
- Condition: Misinstalled
- Location: Spoiler
- Part time: 2,343 hours, 1,610 cycles
- Stage of operation: IN
- How discovered: L
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROLL SPOILER CABLE P/N S3779-4P233.7M WAS ROUTED INCORRECTLY OVER LOW FRICTION PULLEY. CABLE WAS FOUND ROUTED THROUGH TOOLING HOLE IN BRACKET P/N 6960236-17 RATHER THAN ENGAGING PULLEY.  THE BRACKET TOOLING HOLE EXHIBITED WEAR FROM THE CABLE RIDING (CUTTING) INTO THE TOOLING HOLE.
